Mathematische Annalen

, Volume 296, Issue 1, pp 179–190

A finiteness property an an automatic structure for Coxeter groups

Authors

  • Brigitte Brink
    • School of Mathematics and StatisticsUniversity of Sydney
  • Robert B. Howlett
    • School of Mathematics and StatisticsUniversity of Sydney
Article

DOI: 10.1007/BF01445101

Cite this article as:
Brink, B. & Howlett, R.B. Math. Ann. (1993) 296: 179. doi:10.1007/BF01445101
Download to read the full article text

Copyright information

© Springer-Verlag 1993